# SDR UPS05843837

- Difficulty date: January 8, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: SAA37799781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 702 LBL (LONGERON 13LH) FRAME ATTACH FITTING CRACKED.  REMOVED, FABRICATED AND REPLACED FRAME ATTACH FITTING AT F/S 702 L13L IAW 51-1-20-D, DWG3779978 AND SAA TRAVELER 0035.
